MathSciNet Relay Station
MathSciNet bibliographic data
MR443325 65H10
Gay, David Modifying singular values: existence of solutions to sytems of nonlinear equations having a possibly singular Jacobian matrix. Math. Comp. 31 (1977), no. 140, 962–973.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement